Alert archive / Tennessee / River Flood Warnings in 2011
River Flood Warning 104, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Dec 5, 2011, 4:11 PM CST for Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas; Pemiscot County, Missouri. It took effect at Dec 8, 2011, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 4:11 PM CST (22:11 UTC)
- In effect from
- Dec 8, 2011, 12:00 AM CST
- Expired
- Dec 8, 2011, 12:27 PM CST
- In force
- 12 hr
- Issued by
- NWS Memphis, TN
- Flood severity
- Minor
Counties Mississippi County, AR, Pemiscot County, MO, Dyer County, TN, Lauderdale County, TN
The river
Written for the forecast point Mississippi River at Caruthersville (CRTM7).
- Action stage
- 29 ft
- Minor stage
- 32 ft
- Moderate stage
- 41 ft
- Major stage
- 43 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
829 WGUS44 KMEG 052211 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 411 PM CST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE MISSISSIPPI RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-062211- /O.NEW.KMEG.FL.W.0104.111208T1800Z-000000T0000Z/ /CRTM7.1.ER.111208T1800Z.111210T1200Z.000000T0000Z.NO/ 411 PM CST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM THURSDAY DECEMBER 8TH UNTIL FURTHER NOTICE. * AT 3 PM MONDAY THE STAGE WAS...30.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 8TH AND CONTINUE TO RISE TO NEAR 33.0 FEET BY SATURDAY DECEMBER 10TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING... CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-062210- /O.NEW.KMEG.FL.W.0105.111212T0000Z-000000T0000Z/ /OSGA4.1.ER.111212T0000Z.111212T0000Z.000000T0000Z.NO/ 411 PM CST MON DEC 5 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM SUNDAY DECEMBER 11TH UNTIL FURTHER NOTICE. * AT 3 PM MONDAY THE STAGE WAS...24.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * THE RIVER IS FORECAST TO RISE TO FLOOD STAGE BY THURSDAY DECEMBER 11TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE.. $$
7 follow-up statements
894 WGUS84 KMEG 060146 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 746 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-070146- /O.EXT.KMEG.FL.W.0104.111208T1200Z-000000T0000Z/ /CRTM7.1.ER.111208T1200Z.111210T1200Z.000000T0000Z.NO/ 746 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM THURSDAY DECEMBER 8TH UNTIL FURTHER NOTICE. * AT 7 PM MONDAY THE STAGE WAS 30.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 32.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 8TH AND CONTINUE RISING TO NEAR 33.0 FEET BY SATURDAY DECEMBER 10TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-070145- /O.CON.KMEG.FL.W.0105.111212T0000Z-000000T0000Z/ /OSGA4.1.ER.111212T0000Z.111212T0000Z.000000T0000Z.NO/ 746 PM CST MON DEC 5 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM SUNDAY DECEMBER 11TH UNTIL FURTHER NOTICE. * AT 7 PM MONDAY THE STAGE WAS 24.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY DECEMBER 11TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE. $$
301 WGUS84 KMEG 062200 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 400 PM CST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE AND OSCEOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TONIGHT OR WEDNESDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-072200- /O.EXT.KMEG.FL.W.0104.111208T0600Z-111212T0600Z/ /CRTM7.1.ER.111208T0600Z.111209T1800Z.111211T0600Z.NO/ 400 PM CST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM THURSDAY DECEMBER 8 UNTIL SUNDAY DECEMBER 11. * AT 03 PM TUESDAY THE STAGE WAS 31.0 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET FRIDAY DECEMBER 9. * FLOOD STAGE IS 32.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 8 AND CONTINUE TO RISE TO NEAR 33.0 FEET BY FRIDAY DECEMBER 9.THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY DECEMBER 11. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-072159- /O.EXT.KMEG.FL.W.0105.111210T0000Z-111211T0000Z/ /OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0000Z.NO/ 400 PM CST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM FRIDAY DECEMBER 9 UNTIL EARLY SATURDAY DECEMBER 9. * AT 3 PM TUESDAY THE STAGE WAS 25.1 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 9 AND EARLY SATURDAY THE 10TH. * FLOOD STAGE IS 28.0 FEET. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. $$
636 WGUS84 KMEG 070151 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 751 PM CST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WEDNESDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-080151- /O.EXT.KMEG.FL.W.0104.111208T0000Z-111212T0000Z/ /CRTM7.1.ER.111208T0000Z.111209T1200Z.111211T0000Z.NO/ 751 PM CST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM WEDNESDAY DECEMBER 7 UNTIL SATURDAY DECEMBER 10. * AT 7 PM TUESDAY THE STAGE WAS 31.2 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 33.0 FEET FRIDAY DECEMBER 9. * FLOOD STAGE IS 32.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY DECEMBER 7 AND CONTINUE TO RISE TO NEAR 33.0 FEET BY FRIDAY DECEMBER 9. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 10. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-080150- /O.CON.KMEG.FL.W.0105.111210T0000Z-111211T0000Z/ /OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0000Z.NO/ 751 PM CST TUE DEC 6 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM FRIDAY DECEMBER 9 UNTIL EARLY SATURDAY DECEMBER 10. * AT 7 PM TUESDAY THE STAGE WAS 25.4 FEET AND RISING. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 9. * FLOOD STAGE IS 28.0 FEET. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. $$
299 WGUS84 KMEG 071939 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 139 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-081939- /O.EXT.KMEG.FL.W.0104.111208T0600Z-000000T0000Z/ /CRTM7.1.ER.111208T0600Z.111209T1200Z.000000T0000Z.NO/ 139 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM THURSDAY DECEMBER 8TH UNTIL FURTHER NOTICE. * AT 1 PM WEDNESDAY THE STAGE WAS 31.6 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 32.5 FEET FRIDAY DECEMBER 9TH. * FLOOD STAGE IS 32.0 FEET. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 8TH AND CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY DECEMBER 9TH. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-081938- /O.EXT.KMEG.FL.W.0105.111209T1200Z-111211T0600Z/ /OSGA4.1.ER.111209T1200Z.111209T1200Z.111210T0600Z.NO/ 139 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM FRIDAY DECEMBER 9TH UNTIL SATURDAY DECEMBER 10TH. * AT 1 PM WEDNESDAY THE STAGE WAS 26.1 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 9TH. * FLOOD STAGE IS 28.0 FEET. * THE RIVER IS FORECAST TO RISE TO FLOOD STAGE BY LATE FRIDAY NIGHT... DECEMBER 9TH. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE. $$
145 WGUS84 KMEG 072158 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 358 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE AND BELOW OSCEOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-082158- /O.EXT.KMEG.FL.W.0104.111208T0600Z-111212T0300Z/ /CRTM7.1.ER.111208T0600Z.111209T1200Z.111211T0300Z.NO/ 358 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM THURSDAY DECEMBER 08 UNTIL SATURDAY DECEMBER 10. * AT 03 PM WEDNESDAY THE STAGE WAS 31.7 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 32.5 FEET FRIDAY DECEMBER 09. * FLOOD STAGE IS 32.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 08 AND CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY DECEMBER 09.THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 10. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-082157- /O.EXT.KMEG.FL.W.0105.111210T0000Z-111211T0600Z/ /OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0600Z.NO/ 358 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM FRIDAY DECEMBER 09 UNTIL SATURDAY DECEMBER 10. * AT 03 PM WEDNESDAY THE STAGE WAS 26.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 09. * FLOOD STAGE IS 28.0 FEET. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE. $$
047 WGUS84 KMEG 080242 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 842 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE AND BELOW OSCEOLA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-090242- /O.EXT.KMEG.FL.W.0104.111208T0600Z-111211T2100Z/ /CRTM7.1.ER.111208T0600Z.111209T0600Z.111210T2100Z.NO/ 842 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER AT CARUTHERSVILLE * FROM THURSDAY DECEMBER 08 UNTIL SATURDAY DECEMBER 10. * AT 08 PM WEDNESDAY THE STAGE WAS 31.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 32.5 FEET FRIDAY DECEMBER 09. * FLOOD STAGE IS 32.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY DECEMBER 08 AND CONTINUE TO RISE TO NEAR 32.5 FEET BY FRIDAY DECEMBER 09. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY DECEMBER 10. * AT 33.0 FEET...BARR ROAD IN CHICKASAW NATIONAL FOREST IS FLOODING...CUTTING OFF EVACUATIONS FROM THE WARDLEWS POCKET AREA. $$ ARC093-TNC097-167-090241- /O.CON.KMEG.FL.W.0105.111210T0000Z-111211T0600Z/ /OSGA4.1.ER.111210T0000Z.111210T0000Z.111210T0600Z.NO/ 842 PM CST WED DEC 7 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER BELOW OSCEOLA * FROM FRIDAY DECEMBER 09 UNTIL SATURDAY DECEMBER 10. * AT 08 PM WEDNESDAY THE STAGE WAS 26.2 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 28.0 FEET FRIDAY DECEMBER 09. * FLOOD STAGE IS 28.0 FEET. * AT 28.0 FEET...CRUTCHER LAKE ROAD IS FLOODING JUST NORTH OF COLD CREEK AT FORT PILLOW STATE PARK. THE SETTLEMENT ON COLD CREEK ROAD IS FLOODING. THE REACH COKER SLOUGH HUNTING CAMP IS FLOODING ALONG NIX ROAD. OUTBOUNDS ROAD IS FLOODED MAKING EVACUATION HARD. GRAMMER ROAD IS FLOODED AT JONES SLOUGH. THE OSCEOLA PORT TERMINAL AREA IS BEGINNING TO FLOOD. MISSISSIPPI COUNTY ROAD 903 NORTH OF O'DONNELL BEND IS FLOODED AT PLACES. FIELD FLOODING IS BECOMING EXTENSIVE. $$
936 WGUS84 KMEG 081827 FLSMEG FLOOD STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1227 PM CST THU DEC 8 2011 THE FLOOD WARNING CONTINUES FOR THE MISSISSIPPI RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && ARC093-MOC155-TNC045-097-081857- /O.CAN.KMEG.FL.W.0104.000000T0000Z-111211T2100Z/ /CRTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1227 PM CST THU DEC 8 2011 FORECAST INFORMATION FOR MISSISSIPPI RIVER AT CARUTHERSVILLE * AT 12 PM THURSDAY THE STAGE WAS 31.6 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 31.7 FEET THURSDAY DECEMBER 8TH. * FLOOD STAGE IS 32.0 FEET. * FORECAST...THE RIVER HAS CRESTED AND WILL BEGIN FALLING. THEREFORE... THE FLOOD WARNING HAS BEEN CANCELLED. * AT 32.0 FEET...MISSISSIPPI RIVER OVERBANK FLOODING IS OCCURRING ACROSS HIGHWAY 88 JUST NORTH OF DEE WEBB ROAD. EXTENSIVE AMOUNTS OF CHICKASAW NATIONAL WILDLIFE REFUGE ARE FLOODED. SLOUGHS AT THE WEST END OF BARR ROAD ARE BEGINNING TO BACKUP INTO FIELDS. MOST UNPROTECTED FARMLAND IN NORTHWEST TENNESSEE...SOUTHEAST MISSOURI... AND NORTHEAST ARKANSAS IS AFFECTED. $$ ARC093-TNC097-167-081857- /O.CAN.KMEG.FL.W.0105.000000T0000Z-111211T0600Z/ /OSGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1227 PM CST THU DEC 8 2011 FORECAST INFORMATION FOR MISSISSIPPI RIVER BELOW OSCEOLA * AT 12 PM THURSDAY THE STAGE WAS 26.4 FEET. * NO FLOODING IS CURRENTLY FORECAST. * MAXIMUM FORECAST STAGE OF 27.0 FEET FRIDAY DECEMBER 9TH. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 27.0 FEET BY FRIDAY DECEMBER 9TH. THEN...THE RIVER WILL BEGIN TO FALL SLOWLY. * AT 27.0 FEET...FIELD FLOODING IS EXTENSIVE IN THE OUTBOUNDS ROAD AREA. HIGH WATER INTERFERES WITH GRAIN BARGE LOADING AT THE POINSETT RICE AND GRAIN ELEVATOR. BACKWATER IS TOUCHING MOST OF THE LEVEE JUST NORTH OF OSCEOLA ON NORTH PAST MISSISSIPPI COUNTY...ARKANSAS ROAD 330 IN THE BARFIELD POINT VICINITY. MISSISSIPPI COUNTY... ARKANSAS ROAD 430 IS FLOODED ACROSS FROM TELLIER ISLAND. ROAD FROM BUTLER...ARKANSAS TO CRAIGHEAD POINT ARE UNDER WATER AT THE LEVEE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Dec 5, 3:18 PM CST, 53 minutes earlier.
Area forecast discussion, Dec 5, 3:18 PM CST, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 318 PM CST MON DEC 5 2011 .DISCUSSION... CURRENTLY...THE HEAVY RAIN EVENT WINDING DOWN ACROSS THE MIDSOUTH. RAINFALL TOTALS HAVE REACHED 4 TO 6 INCHES ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND MUCH OF WEST TENNESSEE. THIS HAS CAUSED SOME FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS. SEVERAL RIVERS ACROSS THE AREA ARE EITHER FLOODING OR FORECAST TO FLOOD OVER THE NEXT COUPLE OF DAYS. THE COLD FRONT IS LOCATED FROM ABOUT NASHVILLE TO JACKSON MS AND CONTINUES TO MOVE SLOWLY TO THE SOUTHEAST. WEAK LOW PRESSURE NEAR MUSCLE SHOALS AL IS MOVING SLOWLY NORTHEAST ALONG THE FRONT. MEANWHILE A POTENT 500 MB SHORTWAVE IS MOVING ACROSS THE LOWER MISSISSIPPI VALLEY. THE FEATURE REPRESENTS THE BACK EDGE OF THE SIGNIFICANT RAIN. THIS FEATURE HAS BEEN MOVING INTO THE REGION A LITTLE FASTER THAN ANTICIPATED AND AS A RESULT THE RAIN IS QUICKLY TAPERING OFF FROM WEST TO EAST. RAINFALL AMOUNTS FOR THE REMAINDER OF THE EVENT WILL NOT BE VERY SIGNIFICANT AND SINCE NORTHEAST MISSISSIPPI HAS NOT HAD MUCH RAIN HAVE DECIDED TO GO AHEAD AND CANCEL THE FLOOD WATCH FOR THE ENTIRE AREA TONIGHT...RAIN WILL CONTINUE TO MOVE OUT DURING THE EVENING HOURS. STRONG CAA BEHIND THE FRONT COMBINED WITH LOTS OF LOW LEVEL MOISTURE WILL RESULT IN PATCHY LIGHT RAIN AND DRIZZLE EVEN AFTER THE MAIN AREA OF RAIN MOVES OUT OF THE AREA. TEMPS WILL GENERALLY BE IN THE 30S WITH A BRISK NORTH WIND. ADDED THE POSSIBILITY OF A PATCHY FREEZING DRIZZLE OVER PARTS OF NE ARKANSAS WHERE TEMPS COULD DIP TO 32F LATE TONIGHT. TUESDAY...STRONG LOW LEVEL CAA WILL CONTINUE AS COLD SURFACE HIGH PRESSURE TRIES TO BUILD IN. LOTS OF LOW LEVEL MOISTURE WILL REMAIN ACROSS THE AREA WITH PATCHY DRIZZLE OR LIGHT RAIN POSSIBLE. SKIES WILL REMAIN CLOUDY AND TEMPS WILL BE WELL BELOW NORMAL WITH HIGHS IN THE LOWER TO MID 40S. TUESDAY NIGHT AND WEDNESDAY...CLOUDY SKIES CONTINUE AS A 500 UPPER LOW SWINGS INTO THE REGION. THE 12Z MODELS ARE ALL IN GOOD AGREEMENT WITH THIS FEATURE. A LITTLE OVERRUNNING RAIN COULD WORK INTO NORTHEAST MISSISSIPPI TUESDAY NIGHT AHEAD OF THE UPPER LOW. LOWS WILL REMAIN IN THE 30S SINCE CLOUDS WILL BE WIDESPREAD. ON WEDNESDAY THE UPPER LOW WILL SWING THROUGH. ALL THE MODELS SHOW AT LEAST SOME LIGHT PRECIP WITH THIS FEATURE SO DECIDED TO ADD A SMALL POP TO THE FORECAST. THE BOUNDARY LAYER SHOULD BE WARM ENOUGH SO THAT MOST OF THE PRECIP WOULD BE LIQUID THOUGH SOME FLAKES COULD BE MIXED IN ESPECIALLY NORTH OF I-40. WHATEVER HAPPENS IT WILL BE A LIGHT QPF EVENT SO NO TROUBLES ARE ANTICIPATED. WEDNESDAY NIGHT THROUGH MONDAY...A COOL AND DRY PERIOD OF WEATHER IS EXPECTED. HIGH PRESSURE WILL BUILD OVER THE AREA THURSDAY AND BE REINFORCED WITH COLDER HIGH PRESSURE BY THE WEEKEND. TEMPS WILL BE WELL BELOW NORMAL WITH HIGHS GENERALLY IN THE 40S AND LOWS MAINLY IN THE 20S. SATURDAY WILL PROBABLY BE THE COLDEST DAY WITH UPPER 30S NORTH TO MID 40S SOUTH. SJM && .AVIATION... 18Z TAF CYCLE FRONT CONTINUES TO PROGRESS THROUGH THE AREA THIS AFTERNOON WHILE LINGERING POST-FRONTAL RAIN REMAINS. WIDESPREAD LIFR-IFR CIGS AND IFR VSBYS WILL ALSO PREVAIL THROUGH THE PERIOD AT ALL SITES. RA/+RA WILL DIMINISH GRADUALLY AND SHOULD TRANSITION TO -DZ AFTER 00Z AS DRIER AIR PUSHES IN. WINDS HAVE SHIFTED AROUND TO THE NORTH AT ALL SITES EXCEPT KTUP ATTM AND WILL CONTINUE TO BE BREEZY IN THE 8-12 KT RANGE OVERNIGHT WITH A TIGHT SURFACE PRESSURE GRADIENT. AS A RESULT...DO NOT EXPECT ANY WIDESPREAD FOG TOWARD THE EARLY MORNING HOURS. CCD && .PRELIMINARY POINT TEMPS/POPS... MEM 36 42 35 42 / 30 10 10 20 MKL 37 42 33 42 / 40 10 10 20 JBR 33 40 31 41 / 10 10 10 10 TUP 43 47 38 45 / 90 40 40 30 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Dec 5, 3:32 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 332 PM CST MON DEC 5 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-062345- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 332 PM CST MON DEC 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT DUE TO RECENT HEAVY RAINFALL SOME LOW LYING AREAS AND LOW WATER CROSSING MAY REMAIN FLOODED OVERNIGHT ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND WEST TENNESSEE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SJM
In the hours before
Local storm report, Dec 5, 10:59 AM CST, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 AM CST MON DEC 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HEAVY RAIN UNION CITY 36.42N 89.05W
12/05/2011 M3.80 INCH OBION TN TRAINED SPOTTER
0445 AM HEAVY RAIN 1 NW MILAN 35.93N 88.77W
12/05/2011 M3.06 INCH GIBSON TN COCORAHS
0445 AM HEAVY RAIN DYERSBURG 36.04N 89.38W
12/05/2011 M4.53 INCH DYER TN AWOS
0445 AM HEAVY RAIN ATOKA 35.45N 89.77W
12/05/2011 M3.35 INCH TIPTON TN TRAINED SPOTTER
0600 AM HEAVY RAIN 5 NNE SOUTHAVEN 35.04N 89.98W
12/05/2011 M4.11 INCH SHELBY TN ASOS
MEMPHIS INTERNATIONAL AIRPORT.
0600 AM HEAVY RAIN 5 WSW JACKSON 35.61N 88.92W
12/05/2011 M2.00 INCH MADISON TN ASOS
JACKSON MCKELLAR-SIPES REGIONAL AIRPORT.
0600 AM HEAVY RAIN 2 N GERMANTOWN 35.12N 89.79W
12/05/2011 M4.09 INCH SHELBY TN OFFICIAL NWS OBS
LOCATED AT NWS MEMPHIS OFFICE.
0600 AM HEAVY RAIN MEDINA 35.80N 88.77W
12/05/2011 M2.52 INCH GIBSON TN TRAINED SPOTTER
0600 AM HEAVY RAIN 2 ENE JONESBORO 35.83N 90.65W
12/05/2011 M3.45 INCH CRAIGHEAD AR ASOS
JONESBORO MUNICIPAL AIRPORT.
0600 AM HEAVY RAIN 5 SSW MARION 35.14N 90.23W
12/05/2011 M4.68 INCH CRITTENDEN AR ASOS
WEST MEMPHIS AIRPORT.
0600 AM HEAVY RAIN 5 E BLYTHEVILLE 35.94N 89.83W
12/05/2011 M3.74 INCH MISSISSIPPI AR ASOS
BLYTHEVILLE MUNICIPAL AIRPORT.
0600 AM HEAVY RAIN 2 NE NEWBERN 36.14N 89.24W
12/05/2011 M4.38 INCH DYER TN EMERGENCY MNGR
0930 AM FLOOD 4 N OAKLAND 35.28N 89.51W
12/05/2011 FAYETTE TN EMERGENCY MNGR
BILL MEAD ROAD HAS BEEN WASHED OUT CUTTING OFF 55-60
HOMES.
0943 AM HEAVY RAIN BRIGHTON 35.48N 89.74W
12/05/2011 M5.00 INCH TIPTON TN TRAINED SPOTTER
24 HOUR TOTAL
0953 AM HEAVY RAIN BLYTHEVILLE 35.93N 89.92W
12/05/2011 M4.98 INCH MISSISSIPPI AR TRAINED SPOTTER
LAST 24 HOURS
&&
CCDLocal storm report, Dec 5, 3:46 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CST MON DEC 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HEAVY RAIN ATOKA 35.45N 89.77W
12/05/2011 M4.97 INCH TIPTON TN TRAINED SPOTTER
STORM TOTAL SO FAR
0230 PM HEAVY RAIN 1 NE LAKELAND 35.25N 89.72W
12/05/2011 E4.90 INCH SHELBY TN TRAINED SPOTTER
SINCE 7 AM SUNDAY DECEMBER 3RD.
&&
RRHLocal storm report, Dec 5, 3:55 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CST MON DEC 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HEAVY RAIN 10 E BLYTHEVILLE 35.93N 89.75W
12/05/2011 E5.54 INCH MISSISSIPPI AR PUBLIC
STORM TOTAL OF 5.54 INCHES IN THE LAST 17 HOURS AT NUCOR
STEEL.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 9:35 PM CST | Areal Flood Advisory | MEG | Lake, Obion | 10 hr |
| Dec 5, 3:15 AM CST | Areal Flood Advisory | MEG | Crockett, Dyer, Fayette, Gibson, Haywood, Lauderdale and 3 more | 12 hr |
| Dec 5, 7:33 AM CST | Areal Flood Advisory | MEG | Lake, Obion | 8 hr |
| Dec 5, 9:19 AM CST | Areal Flood Advisory | MEG | Dyer, Lauderdale, Shelby, Tipton | 6 hr |
| Dec 5, 9:37 AM CST | River Flood Warning | MEG | Dyer | 9 days |
| Dec 5, 9:37 AM CST | River Flood Warning | MEG | Fayette, Shelby | 20 hr |
| Dec 5, 2:13 PM CST | River Flood Warning | MEG | Madison | 20 hr |
| Dec 5, 4:11 PM CST | River Flood Warning | MEG | Lauderdale, Tipton | 68 hr |
| Dec 5, 4:19 PM CST | River Flood Advisory | MEG | Lake | 8 days |
| Dec 5, 5:18 PM CST | Areal Flood Warning | MEG | Decatur | 12 hr |
Nearby
River Flood Warnings in Tennessee, 2011River Flood Warnings in Arkansas, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.